Asymptotic and numerical study of resonant tunneling in two-dimensional quantum waveguides of variable cross section

L.M. Baskin, M. Kabardov, P. Neittaanmäki, B.A. Plamenevskii, O.V. Sarafanov

Результат исследований: Научные публикации в периодических изданияхстатья

8 Цитирования (Scopus)
Язык оригиналаанглийский
Страницы (с-по)1664-1683
ЖурналComputational Mathematics and Mathematical Physics
Том53
Номер выпуска11
DOI
СостояниеОпубликовано - 2013

Цитировать

@article{3d481e2c08994ac2b08aefb0c0336c55,
title = "Asymptotic and numerical study of resonant tunneling in two-dimensional quantum waveguides of variable cross section",
author = "L.M. Baskin and M. Kabardov and P. Neittaanm{\"a}ki and B.A. Plamenevskii and O.V. Sarafanov",
year = "2013",
doi = "10.1134/S0965542513110018",
language = "English",
volume = "53",
pages = "1664--1683",
journal = "Computational Mathematics and Mathematical Physics",
issn = "0965-5425",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "11",

}

Asymptotic and numerical study of resonant tunneling in two-dimensional quantum waveguides of variable cross section. / Baskin, L.M.; Kabardov, M.; Neittaanmäki, P.; Plamenevskii, B.A.; Sarafanov, O.V.

В: Computational Mathematics and Mathematical Physics, Том 53, № 11, 2013, стр. 1664-1683.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Asymptotic and numerical study of resonant tunneling in two-dimensional quantum waveguides of variable cross section

AU - Baskin, L.M.

AU - Kabardov, M.

AU - Neittaanmäki, P.

AU - Plamenevskii, B.A.

AU - Sarafanov, O.V.

PY - 2013

Y1 - 2013

U2 - 10.1134/S0965542513110018

DO - 10.1134/S0965542513110018

M3 - Article

VL - 53

SP - 1664

EP - 1683

JO - Computational Mathematics and Mathematical Physics

JF - Computational Mathematics and Mathematical Physics

SN - 0965-5425

IS - 11

ER -